# SDR AALA202112271742

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737*
- Aircraft serial: 31259
- Aircraft time: 14,424 hours, 5,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HEAD MISSING FROM CABIN EMERGENCY LIGHT CIRCUIT BREAKER A9 ON P6-11 PANEL. REPLACED EMERGENCY LIGHTS CIRCUIT BREAKER A9 ON P6-11 PANEL PER SWPM 20-30-00. OPERATIONS CHECK OF EMERGENCY LIGHTS PER AMM 33-51-00. NO FAULT NOTED.
